# SDR SWAA2018102926292

- Difficulty date: October 3, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WIGGLE PLATES CRACKED BETWEEN RSS 297 INBOARD TO THE NR 3 FLAP TRACK.  R&R WIGGLE PLATE IAW SRM.
